MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216930010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: initial reporters facility name - (b)(6).E1: initial reporters address 1 - (b)(6).
 
Event or Problem Description
It was reported that a tip break occurred, requiring an additional device.A 300cm v-14? control wire? was selected for use during a below the knee angioplasty procedure.The target lesion was greater than 90% stenosed, was moderately calcified and mildly tortuous.During the procedure, the tip of the wire broke while removing the device from the body post angioplasty.It was noted that the device was outside the body at the time of the fracture, and it was also noted that the device was removed intact with the help of a diagnostic catheter.A new v-14 control wire was used.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporters facility name: (b)(6).E1: initial reporters address 1: (b)(6).
 
Event or Problem Description
It was reported that tip break occurred, requiring an additional device.A 300cm v-14? control wire? was selected for use during a below the knee angioplasty procedure.The target lesion was greater than 90% stenosed, was moderately calcified and mildly tortuous.During the procedure, the tip of the wire broke while removing the device from the body post angioplasty.It was noted that the device was outside the body at the time of the fracture, and it was also noted that the device was removed intact with the help of a diagnostic catheter.A new v-14 control wire was used.There were no patient complications as a result of this event.It was reported that only the tip of the wire broke.When the physician retracted the damaged v-14 wire with the help of a catheter, she was able to visualize the extent of the damage.Advancing the balloon over the damaged wire was difficult and it did not provide adequate support, so the wire was removed and replaced with a new one.
 
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that tip break occurred, requiring an additional device.A 300cm v-14? control wire? was selected for use during a below the knee angioplasty procedure.The target lesion was greater than 90% stenosed, was moderately calcified and mildly tortuous.During the procedure, the tip of the wire broke while removing the device from the body post angioplasty.It was noted that the device was outside the body at the time of the fracture, and it was also noted that the device was removed intact with the help of a diagnostic catheter.A new v-14 control wire was used.There were no patient complications as a result of this event.It was further reported that only the tip of the wire broke.When the physician retracted the damaged v-14 wire with the help of a catheter, she was able to visualize the extent of the damage.Advancing the balloon over the damaged wire was difficult and it did not provide adequate support, so the wire was removed and replaced with a new one.It was further reported that the device was removed from the patients body with the assistance of a diagnostic catheter.The tip was observed to be detached upon removal of the diagnostic catheter in the sterile field.

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23536255
Report Number2124215-2025-81162
Device Sequence Number18692664
Product Code DQX
UDI-Device Identifier08714729799269
UDI-Public(01)08714729799269(17)261122(10)35343897
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216930010
Device Catalogue NumberH74939216930010
Device Lot Number0035343897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/13/2025
01/18/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/08/2025
02/16/2026
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown